# SDR SWAA2022022358535

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; THRESHOLD WEB HAS CORROSION AROUND SEVERAL NUTPLATE HOLES AND BLIND FASTENERS. / REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT CARGO THRESHOLD WEB IAW SRM 51-40-02. SEE WIP'S FOR INDIVIDUAL SIGN OFFS.
